# SDR WVX2008F00000

- Difficulty date: September 11, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N58251
- Make and model: Hughes 369D
- Aircraft serial: 880317D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23069745
- Condition: Destroyed
- Location: Engine
- Part time: 15,480 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: X, T
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN A 70 FOOT HOVER AND HAD JUST PLACED A SLING LOAD ON THE GROUND WHEN A LOUD BANG OCCURRED THE LOUD BANG WAS THE TURBINE EXPLODING. AT THIS TIME, THE PILOT LOWERED THE COLLECTIVE AND ENTERED AN AUTO ROTATION. AIRCRAFT TOUCHED DOWN IN A LEVEL ATTITUDE WITH MINOR DAMAGE TO AIRFRAME. SUBSEQUENT INSPECTION REVEALED THAT THE NR4 TURBINE WHEEL BURST.  (K)
